# SDR ABXA9500870

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47147
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: 5912175514
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND RIGHT UPPER HORIZONTAL TO VERTICAL STABILIZER FAIRING CRACKED AT FORWARD END.  REPAIRED FAIRING IAW DC-9 SRM 55-03 FIG 17.
